# SDR UPS804620

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Ws 765-766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND LT WING L/E LOWER SKIN STA XFS 765.0 TO 766.5 HAS EXFOLIATION AND INTERGRANULAR CORROSION.  FABRICATED DOUBLER AND INSTALLED IAW SRM 57-20, 51-1-21.
